# SDR SWIA972376

- Difficulty date: February 19, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 11,232 hours, 16,211 cycles
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AURAL WARNING FOR TRIM.  AURAL WARNING SOUNDS AT INDEX OF 32-31, OK AT INDEX OF 30.  ADJUSTED BOTH AURAL WARNING PROXIMITY SENSORS.  OPS CHECK GOOD IAW EMB120 MM.
